# SDR CA980916071

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Engine
- Part time: 11,447 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, OIL COOLER FOUND LEAKING.  PART TC:  12,936.
